≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Medication stopped, withdrawal?

Hey all,I posted a few weeks back asking advice about the lycopodium I was taking for my depression and anxiety. The naturopath I was seeing paired me to it and after taking the 30c for a bit we upped to 200c and I took that for 5 weeks once a week. My symptoms mentally started feeling worse around the 4th week on the 200 and after the 5th week I decided I didn’t want to take it anymore. So now it has been almost a week since I haven’t taken it and strangely I’m feeling some discomforts which I think are withdrawals?

Feeling tired
And mostly I feel physical aches especially in my back, and my sciatica has been terrible and throbbing all down my legs.

Would like to get as much info possible please!
 
  Driven on 2017-12-15
This is just a forum. Assume posts are not from medical professionals.
Homeopathic drugs don't have any addictive effects so they won't have any withdrawal symptoms.
There are many maintaining factors for the disease like changes in climate, life style issues, lack of physical exercise, mess ups with food liking etc.
 
kadwa 4 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.